# SDR ASAA2013120796660

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 20,422 hours, 6,356 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA P INDICATOR POPPED.  ACFT GROUNDED.  R & R APU OIL FILTER IAW AMM 49-91-13.  REMOVED AND INSPECTED MAGNETIC CHIP DETECTOR, CHIP DETECTOR CLEAN. RUN AND LEAK CHECK APU, NO LEAK NOTED.
